MathSciNet Relay Station
MathSciNet bibliographic data
MR2183465 68R10 (05C15 05C85 68Q25)
Bodlaender, Hans L.; Fomin, Fedor V. Equitable colorings of bounded treewidth graphs. Theoret. Comput. Sci. 349 (2005), no. 1, 22–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement